# SDR ASAA2018121527404

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,162 hours, 3,202 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL X FEED VALVE FAULT. (FAILED OPEN POSITION) GROUNDED - YES. RESET SYS & PERFORMED OPS TEST OF FLSS. OPS TEST GOOD. REF TSM 28-26-00-810-801-A. NO FAULTS FOUND.
